C. David Leach's Publications

 1. David Leach, "Chasing the lights in Lights Out", Mathematics Magazine, 90, no 2, 126-133 (2017).

 2. David Leach, "Proof Without Words: Powers of Three and Triangular Numbers", The College Mathematics Journal, 46, no 2 (2016).
 
 3. David Leach, Matt Walsh, Janet Dalzell, Christine Cheng, and Dominik Brugger, "The Paranoid Watchman: a Search Problem on Graphs," submitted.

 4. David Leach, "Modular Leech Trees of Order at Most 8", International Journal of Combinatorics, (2014).

 5. David Leach and Matt Walsh, "Generalized Leech Trees", J. Combin. Math. Combin. Comput. 78 (2011), 15-22.

 6. Abdollah Khodkar and David Leach, "The Chromatic Number of K2(9,4) is 11", J. Combin. Math. Combin. Comput. 70 (2009), 217-220

 7. Atif Abueida, Sally Clark, and David Leach, "Multidecomposition of the complete graph into graph pairs of order 4 with various leaves", Ars Combin. 93 (2009), 403-407

 8. Clay Culver and David Leach, "Equivalence Classes of 5-Bit Gray Codes",  Australas. J. Combin. 39 (2007), 129-134

 9. David Leach and Matt Walsh, "A characterization of lattice-ordered graphs", Combinatorial number theory, 327-332, de Gruyter, Berlin, 2007.

 10. D.J. Ashe, David Leach, C. A. Rodger, "2-Regular Leaves of Partial 8-cycle Systems", Australas. J. Combin. 39 (2007), 3-17.

 11. Abdollah Khodkar, David Leach, and David Robinson, "Every (2,r)-Regular Graph is Regular", Util. Math. 73 (2007), 169-172.

 12. Abdollah Khodkar and C. D. Leach, "On (2,r)-Regular Graphs", Bulletin  of the Institute of Combinatorics and its Applications, 46, 27-34 (2006).

 13. C. D. Leach, Darryn Bryant, and C. A. Rodger, "Hamilton Decompositions of Complete Bipartite graphs with a 3-Factor Leave", Australasian Journal of Combinatorics, 31, 331-336 (2005).

 14. C. D. Leach and C. A. Rodger, "Hamilton Decompositions of Complete Graphs with a 3-Factor Leave", Discrete Math 279: 337-344 (2004).

 15. C. D. Leach and C. A. Rodger, "Hamilton Decompositions of Complete Multipartite Graphs with any 2-Factor Leave",  Journal of Graph Theory, 44: 208-214 (2003).

 16. C. D. Leach and C. A. Rodger, "Fair Hamilton Decompositions of Complete Multipartite Graphs", Journal  of Combinatorial Theory Series B 85, 290-296 (2002).

 17. C. D. Leach and C. A. Rodger, "Non-disconnecting Disentanglements of  Amalgamated  2-factorizations of Complete Multipartite Graphs", Journal of  Combinatorial Designs, 9 (2001).